MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1416140-J
Medical Device Problem Codes Device-Device Incompatibility (2919); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent system.Approximately eight (8) months post initial procedure, the patient presented at routine follow-up with a type ib endoleak.The physician elected to treat the patient by implanting two (2) additional ovation ix iliac limb stent grafts on (b)(6) 2021.The endoleak was successfully sealed and the patient is reportedly in stable condition.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the bilateral type ib endoleak complaint is confirmed.This is consistent with the reported adverse event/incident.The most likely causation for the type ib endoleak is user related as the neck was reported to be (juxtarenal angle of 80 degrees which should be equal to or less than 60) off label and the use of the proximal iliac bilateral non endologix stents.The final patient status was reported as being stable following a successful secondary endovascular procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g1,2: contact office- name has been updated.G4: date received by manufacturer - updated.H6: device code: remove code 3190.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key11846611
Report Number3008011247-2021-00042
Device Sequence Number3747653
Product Code MIH
UDI-Device IdentifierM701TVIL1416140J1
UDI-Public+M701TVIL1416140J1/$$3230430FS04302006B
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberTV-IL1416140-J
Device Catalogue NumberTV-IL1416140-J
Device Lot NumberFS043020-06
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer06/13/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FILL POLYMER, SN (B)(6).; OVATION IX ILIAC LIMB, SN (B)(6).; OVATION IX MAIN BODY, SN (B)(6).; FILL POLYMER, SN (B)(4); OVATION IX ILIAC LIMB, SN (B)(4); OVATION IX MAIN BODY, SN (B)(4)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR